# SDR CA990311059

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 1143800653
- Condition: Failed
- Location: Engine Torque
- Part time: 570 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED FLUCTUATIONS ON THE RIGHT TORQUE INDICATOR WITH NO CORRESPONDING PARAMETER SHIFTS.  RIGHT TORQUE INDICATOR REPLACED.
